# SDR SWAA2016021249016

- Difficulty date: February 7, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, INTERCOSTAL WEB CRACKED, BETWEEN BS 500D - 520, STRINGER 28L.  R & R WEB IAW SRM & DWG.
